# SDR N6WA2020122302

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 42,864 hours, 32,717 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MESSAGE. PERFROMED OPERATIONS CHECK OF SERVICE DOOR, IAW AMM CRJ 550 AMM 52-41-00.  OPERATIONS CHECK GOOD AT THIS TIME, NO OTHER DEFECTS NOTED.
